# SDR SWI2023F00399

- Difficulty date: July 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H SIDE - AFT DOOR LATCH RECEPTACLE - UPPER RADIUS HAS SUSPECTED CRACK      (C-CHECK RO 10/4/2023)    REMOVED AND INSTALLED NEW NEW DOOR LANDING RH REF-CRJ700 MHIRJ REO670-53-11-1878 REV -- DATE 2023-08-23.COMPLIED WITH TASK 51-900-1002-SKY
